# SDR SWAA105754

- Difficulty date: September 23, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 16,419 hours, 9,800 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED BETWEEN STA 105 TO STA 111.  REPAIRED SKIN PER SRM.
